MathSciNet Relay Station
MathSciNet bibliographic data
MR1933790 22E40
Quint, Jean-François Divergence exponentielle des sous-groupes discrets en rang supérieur. (French) [Exponential divergence of higher-rank discrete subgroups] Comment. Math. Helv. 77 (2002), no. 3, 563–608.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement